# SDR AALA202108277477

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 61,717 hours, 30,241 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Valve
- Part number: 31073110
- Condition: Malfunctioned
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOOTH AIR RIGHT AILERON SEEMS TO MOVE AND AIRCRAFT ROCKS LEFT AND RIGHT +/- 1 DEGREE EACH SIDE. AUTOPILOT ON OR OFF - STILL ROCKS. AFTER TAKEOFF ALL THE WAY TO CRUISE ALT - ROCKS. TAKES ABOUT 1 SECOND TO ROCK FROM SIDE TO SIDE. REPLACED RIGHT HAND AILERON GREEN SYSTEM SERVO VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-14-51-401.
